# SDR HNAA2023061900191

- Difficulty date: May 13, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 41,512 hours, 36,365 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E974720 MAIN DOOR EXTERIOR SKIN IS GOUGED ON THE AFT LOWER CORNER, ON AND BELOW EXISTING DOUBLE.  BLENDED GOUGE ON MAIN DOOR EXTERIOR SKIN ON AFT LOWER CORNER, ON AND BELOW EXISTING DOUBLER IAW EMB 145 SRM 51-10-03 FOUND TO BE ACCEPTED AS IS IAW ETD2023-145-012815 "REV A" AND PIEDMONT EO1-52-23-0136
